# SDR USAA011079

- Difficulty date: August 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Part time: 41,171 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND OVER 15 FEET OF SPOTTY CORROSION ON SUPPORT ZEE, STATION 727 TO 787 ABOVE STRINGER 26R AFT CARGO. (M)
